# SDR ZZDA2008104

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL LOWER PAN CORRODED BEYOND LIMITS.  REPLACED PAN PER B717 SRM 53-20-15.
